# SDR AALA201701179004

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 21,286 hours, 17,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L DOOR DIFFICULT TO CLOSE. DOOR SEEMS TO CATCH ON SOMETHING WHEN CLOSING. SECURED RUBBER SEAL ON DOOR FRAME. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
